Large-sized insects show stronger seasonality than small-sized ones: a case study of fruit-feeding butterflies
Article first published online: 19 OCT 2011
© 2011 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 104, Issue 4, pages 820–827, December 2011
How to Cite
RIBEIRO, D. B. and FREITAS, A. V. L. (2011), Large-sized insects show stronger seasonality than small-sized ones: a case study of fruit-feeding butterflies. Biological Journal of the Linnean Society, 104: 820–827. doi: 10.1111/j.1095-8312.2011.01771.x
- Issue published online: 27 OCT 2011
- Article first published online: 19 OCT 2011
- Received 4 June 2011; revised 2 July 2011; accepted for publication 2 July 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!